×

zbMATH — the first resource for mathematics

Thermodynamics of Hamiltonian systems and the Gibbs distribution. (English. Russian original) Zbl 1039.37003
Dokl. Math. 61, No. 1, 123-125 (2000); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 370, No. 3, 325-327 (2000).
From the text: The goal of this paper is to suggest a rational approach to the derivation of the Gibbs canonical distribution for general systems in line with Gibbs’ ideas.
MSC:
37A60 Dynamical aspects of statistical mechanics
82B30 Statistical thermodynamics
80A10 Classical and relativistic thermodynamics
PDF BibTeX XML Cite